1. Last Month
  2.  

    Hi,

    im in the same situation. Took 30mg for nearly 10 months and had redness and flushing the whole time. 

    Finished about 3 months ago and initially it started to get better but seems to be going bad again. It’s ruining my life at the moment, particularly at work because I’m so paranoid about going red in meetings which just makes things worse. 

    Are you constantly red or do you have flushing? 

    I think we’ve replied to each other on different threads lol. I’m considering some sort of anxiety counselling or hypnotherapy as I know I’ve now got a fear of the redness which is making things even worse 

  3. More Than a Month
  4. I had very bad redness and flushing while on Roaacutane. I finished nearly 3 months ago and was so happy when the redness and flushing was getting better and virtually gone. Now over the past 3 weeks or so it’s starting to get worse again, I’m so confused why this would happen after getting better. 

    Has as anyone else experienced this? 

  5. I’m nearly 3months and had very bad redness while on accutane. It’s very strange for me as the redness and flushing went away but has started to come back. Does your redness get worse when eating food and when you’re feeling embarrassed?

  6. Accutane (23/Male)

    Forums Accutane (isotretinoin) logs 132 replies

    On 04/09/2018 at 5:23 PM, dw75 said:

    Update 8+ months since stopping accutane! My skin is just as clear as it was, even with bad diet and lifestyle and not washing as often as I should at times. The redness from accutane has gone I think. So far so good. I hope it's permanent!

    I've been getting steroid injections for my keloid chest scars. Started in April, then in June, and then yesterday. I think they are working, but it's a slow and long term process. They have softened them and reduced the size of them. Some more than others. I'm going to stick with it and hopefully I have flat scars one day, even if they are discoloured.

    Glad it’s going well for you mate. Do you still get any flushing or has that gone now? I’m about 2 and half months post accutane and unfortunately spots are coming back, not really on my face which is good but on the back on my head and in my beard which can be painful. Hopefully it won’t get too much worse.

    i didn’t end up taking the full course because I was so sick of the flushing and also I had a big holiday planned, was on 40mg for about 9/10 months tho. What’s really weird is that redness got better but has suddenly become worse which is strange.
  7. Yeah I tried everything, I saw a dermatologist when I was 17 and he recommended accutane but my parents heard all the stories of suicide etc and didn’t want me to go on it. looking back I wish I would have tried then as I wasted a lot of my twenties and early 30s obsessing over my skin. 

    Im not saying accutane will work for me in the long run but I’m currently a lot better than I was so I’m glad I gave it a try 

  8. Ultimately it’s only a decision you can make. I ended accutane about 2 months ago, I’m a 34 year old male and was completely sick of getting bad spots at my age. I had some bad times on accutane but it did clear me pretty quickly and the past two months my skin has been good. 


    Must admit that I’m pretty gutted as currently have a few quite big spots so not sure of my long term odds of staying clear.

    I get very bad spots on my head and neck so know exactly how you feel about things aggravating them. Lying down on a pillow is even painful for me with my current breakout

    hope things work out for you 

  9. Be patient, I know it’s not easy but least if you carry on the full course you’ll know if it works either way. 


1 Follower

Recent Visitors
  1. abhaysachan81

  2. winter09

  3. Mitchell1995

  4. Jollyhohnson

  5. dw75